# SDR DALA2024101710149

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 107,163 hours, 15,224 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Faulted
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 1606 -ATO- DURING 2ND DEPARTURE ATTEMPT DUE TO T/O CONFIG WARNING FOR SPOILERS AT 20-30 KTS. WITH 60 PCT N1. CORRECTIVE ACTION: REPLACED T/O CONFIG CARD AND S493. HIGH POWER RUN, TEST NORMAL.(6389220)
